CureZone   Log On   Join
Re: Mirena MS like side effects
 
tofish Views: 8,997
Published: 10 years ago
 
This is a reply to # 1,750,244

Re: Mirena MS like side effects


hello,
I am from Poland, and- any way, first sorry for all my mistakes and missunderstundies ;)- but I'm reading this forum and I start to scare! I have Mirena since 3 months and I feel worse and worse :( I saw many doctors- and nobody see anything bad, but I feel sick! Do you really think that there is a problem with MIrena?
In Poland all of doctors whom I know (gin) say that it is the best way and the most saftly from the other??
I will be really very happy when you will answer me!

best regards,

tina
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.594 sec, (1)